# SDR 97UAL900624

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU500ABE
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT ON CLIMBOUT.  THROTTLED BACK AND LIGHT INTERMITTENT.  RETURNED TO ORD ON AN AMBER ALERT.  *S/D*  FOUND PNEUMATIC LEAK AT PRECOOLER.  REPLACED DISTORTED CLAMP, LEAK CHECKED OK.
